A proof of the Ohsawa-Takegoshi theorem with sharp estimates
Artikel i vetenskaplig tidskrift, 2016

We give a proof of the Ohsawa-Takegoshi extension theorem with sharp estimates. The proof is based on ideas of Blocki to use variations of domains to simplify his proof of the Suita conjecture, and also uses positivity properties of direct image bundles.

Bergman kernel

extension

vector bundles

Författare

Bo Berndtsson

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Algebra och geometri

L. Lempert

Purdue University

Journal of the Mathematical Society of Japan

0025-5645 (ISSN)

Vol. 68 1461-1472

Ämneskategorier

Matematik

DOI

10.2969/jmsj/06841461